MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA -R 01.12.062 CEMENTLESS, HA COATED REVISION STEM SIZE 2; HIP COATED REVISION STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA -R 01.12.062 CEMENTLESS, HA COATED REVISION STEM SIZE 2; HIP COATED REVISION STEM
Model Number 01.12.062
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to a subsided stem and the cause is unknown.About 2 months and a half, the surgeon revised the stem, head, and liner.The surgery was completed successfully.Implanted stem: 01.22.730 monoblock stem ø21mm l 240mm lat.
 
Additional Manufacturer Narrative
Batch review performed on 16 november 2022.Lot: 1901722: (b)(4) items manufactured and released on 05-jul-2019.Expiration date: 2024-jun-22.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision performed 2 and a half months after cementless total hip arthroplasty.According to report, the revision was necessary due to stem subsidence.The patient's condition before being re-operated cannot be determined since no pre-revision images are provided.Intra-op images show the monoblock stem inserted and a cerclage, presumably to prevent intra-op fractures.The subsidence may happened secondary to aseptic loosening.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.No definite cause could be determined for this adverse event.

Brand Name
STEM: QUADRA -R 01.12.062 CEMENTLESS, HA COATED REVISION STEM SIZE 2
Common Device Name
HIP COATED REVISION STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15977589
Report Number3005180920-2022-00910
Device Sequence Number6997504
Product Code JDI
UDI-Device Identifier07630030802409
UDI-Public07630030802409
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2024
Device Model Number01.12.062
Device Catalogue Number01.12.062
Device Lot Number1901722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale